# SDR IPXA2022062883591

- Difficulty date: June 7, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74132
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H WING UPPER AFT CAP HAS CORROSION BETWEEN STA. XORS= 503 TO 519 AND XORS 571 TO 584.REPAIRED CORRODED R/H WING UPPER AFT CAP IAW VT-SAA EA 011-5710-01-A9617 REV. I/R AND UPS EO MD11-5710-84041-A. (MINOR)
